# SDR ASOA2014122911992

- Difficulty date: December 11, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT FS 409-115, RBL 45.  CORRODED BEYOND REPAIRABLE LIMITS OF REO:601R-53-00-530.  ADDITION REPAIR SCHEME REQUIRED.   COMPLIED WITH REO 601R-53-31-836, REV.   REO 601R-53-31-836, REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
